CSpace
NONTRIVIAL SOLUTIONS OF SEMILINEAR ELLIPTIC-EQUATIONS ON UNBOUNDED DOMAIN
GU, YG
1989
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume9Issue:1Pages:83-92
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1989U386400011
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27896
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
GU, YG. NONTRIVIAL SOLUTIONS OF SEMILINEAR ELLIPTIC-EQUATIONS ON UNBOUNDED DOMAIN[J]. ACTA MATHEMATICA SCIENTIA,1989,9(1):83-92.
APA GU, YG.(1989).NONTRIVIAL SOLUTIONS OF SEMILINEAR ELLIPTIC-EQUATIONS ON UNBOUNDED DOMAIN.ACTA MATHEMATICA SCIENTIA,9(1),83-92.
MLA GU, YG."NONTRIVIAL SOLUTIONS OF SEMILINEAR ELLIPTIC-EQUATIONS ON UNBOUNDED DOMAIN".ACTA MATHEMATICA SCIENTIA 9.1(1989):83-92.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[GU, YG]'s Articles
Baidu academic
Similar articles in Baidu academic
[GU, YG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[GU, YG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.